# SDR SWAA2021081297439

- Difficulty date: July 23, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 66,574 hours, 39,412 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 221GF AT FWD GALLEY AREA ; 2021-311842 / [01] TOOL USED HOT BONDER P/N HCS9200B S/N 18165044 DUE DATE 15/FEB/2; [02] TOOL USED HOT BONDER P/N:HCS9200B S/N:18165044 DUE DATE:15-FEB-22; [03] TOOL USED SCALE P/N CL5000 S/N AE-408752 DUE DATE 19/MAR/22.; [04] REPAIRED FLOOR PANEL 221GF AT FWD GALLEY AREA AS PER B737-700 SRM 53-00-50-2R-1 REPAIR 1; [05] REPAIRED FLOOR PANEL 221GF AT FWD GALLEY AREA AS PER B737-700 SRM 53-00-50-2R-1 REPAIR 1
